# SDR F3LA2010010500278

- Difficulty date: December 27, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP, NOTED FLOORBEAM CORRODED AFT CABIN AT FRAME 67 Y1295.  MX REMOVED AND REPLACED FLOORBEAM IAW SRM 51-74-00, SRM 53-00-14, SRM 51-42-11, SRM 51-44-11 AND SRM 51-75-12.
